Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

5 year old child, red spots on buttocks, legs, testicles, penis. Taking prednisone. Treatment?

Hi my 5 year old son broke down in what I though was bug bites but it spread from his buttocks down his legs and now it spread to his testes and penis he is waddling because he hurts so bad the er have him prednisone and told me to give him that plus benydryl and put hydrocortisone cream on rash but it s just getting worse he s in agony. What should I do?
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  572
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

thanks for writing

some details are missing in your query

can you please tell me if your kid is having any itching
what is the color of the rash.........are they red spots or is it raised above the skin

were any investigations done

from the treatment i presume that the treating doctor might have made diagnosis of allergic dermatits

if there is no improvement please get the child examined by a pediatrician for further action
Answered: Fri, 15 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor